Authors:
Erhan GülerDepartment of Mathematics, Faculty of Sciences, Bartin University, 74100 Bartin, Turkey

Search for other papers by Erhan Güler in
Current site
Google Scholar
PubMed
Close
and
Kübra YilmazGraduate School of Natural and Applied Sciences, Bartin University, 74100 Bartin, Turkey

Search for other papers by Kübra Yilmaz in
Current site
Google Scholar
PubMed
Close
Open access

We consider hypersphere x = x(u, v, w) in the four dimensional Euclidean space. We calculate the Gauss map, and the curvatures of it. Moreover, we compute the second Laplace-Beltrami operator the hypersphere satisfying ΔIIx = Ax, where A ϵ Mat (4,4).

  • [1]

    ALIAS, L. J., and GÜRBÜZ, N. An extension of Takashi theorem for the linearized operators of the highest order mean curvatures. Geom. Dedicata 121 (2006), 113-127.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [2]

    ARSLAN, K., BAYRAM, B. K., BULCA, B., KIM, Y. H., MURATHAN, C., and ÖZTÜRK, G. Vranceanu surface in E4 with pointwise 1-type Gauss map. Indian J. PureAppl. Math. 42, 1 (2011), 41-51.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [3]

    ARSLAN, K., BAYRAM, B.K., BULCA, B., and ÖZTÜRK, G. Generalized rotation surfaces in E4. Results Math. 61, 3 (2012), 315-327.

  • [4]

    ARSLAN, K., and MILOUSHEVA, V. Meridian surfaces of elliptic or hyperbolic type with pointwise 1- type Gauss map in Minkowski 4-space. Taiwanese J. Math. 20, 2 (2016), 311-332.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [5]

    ARSLAN, K., SÜTVEREN, A., and BULCA, B. Rotational A-hypersurfaces in Euclidean spaces. Creat. Math. Inform. 30, 1 (2021), 29-40.

  • [6]

    ARVANITOYEORGOS, A., KAIMAKAMIS, G., and MAGID, M. Lorentz hypersurfaces in E 1 4 satisfying ΔH = αH. Illinois J. Math. 53, 2 (2009), 581-590.

    • Search Google Scholar
    • Export Citation
  • [7]

    BARROS, M., and CHEN, B. Y. Stationary 2-type surfaces in a hypersphere. J. Math. Soc. Japan 39, 4 (1987), 627-648.

  • [8]

    BARROS, M., and GARAY, O. J. 2-type surfaces in S3. Geom. Dedicata 24, 3 (1987), 329-336.

  • [9]

    BEKTAŞ, B., CANFES, E. Ö, and DURSUN, U. Classihcation of surfaces in a pseudo-sphere with type pseudo-spherical Gauss map. Math. Nachr. 290, 16 (2017), 2512-2523.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [10]

    CHEN, B. Y. On submanifolds of hnite type. Soochow J. Math. 9 (1983), 65-81.

  • [11]

    CHEN, B. Y. Total mean curvature and submanifolds of finite type. World Scientihc, Singapore (1984).

  • [12]

    CHEN, B. Y. Finite type submanifolds and generalizations. University of Rome, 1985.

  • [13]

    CHEN, B. Y. Finite type submanifolds in pseudo-Euclidean spaces and applications. Kodai Math. J. 8, 3 (1985), 358-374.

  • [14]

    CHEN, B. Y., and PICCINNI, P. Submanifolds with finite type Gauss map. Bull. Austral. Math. Soc. 35 (1987), 161-186.

  • [15]

    CHENG, Q. M., and WAN, Q. R. Complete hypersurfaces of R4 with constant mean curvature. Monatsh. Math. 118 (1994), 171-204.

  • [16]

    CHENG, S. Y., and YAU, S. T Hypersurfaces with constant scalar curvature. Math. Ann. 225 (1977), 195-204.

  • [17]

    CHOI, M., and KIM, Y. H. Characterization of the helicoid as ruled surfaces with pointwise 1-type Gauss map. Bull. Korean Math. Soc. 38 (2001), 753-761.

    • Search Google Scholar
    • Export Citation
  • [18]

    DILLEN, F., PAS, J., and VERSTRAELEN, L. On surfaces of finite type in Euclidean 3-space. Kodai Math. J. 13 (1990), 10-21.

  • [19]

    DO CARMO, M., and DAJCZER, M. Rotation hypersurfaces in spaces of constant curvature. Trans. Amer. Math. Soc. 277 (1983), 685-709.

  • [20]

    DURSUN, U. Hypersurfaces with pointwise 1-type Gauss map. Taiwanese J. Math. 11, 5 (2007), 1407-1416.

  • [21]

    DURSUN, U., and TURGAY, N. C. Space-like surfaces in Minkowski space E 1 4 with pointwise 1-type Gauss map. Ukrainian Math. J. 71, 1 (2019), 64-80.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [22]

    FERRANDEZ, A., GARAY, O. J., and LUCAS, P. On a certain class of conformally at Euclidean hypersurfaces. In Global Analysis and Global Differential Geometry. Springer, Berlin, Germany, 1990, pp. 48-54.

    • Search Google Scholar
    • Export Citation
  • [23]

    GANCHEV, G., and MILOUSHEVA, V. General rotational surfaces in the 4-dimensional Minkowski space. Turkish J. Math. 38 (2014), 883-895.

  • [24]

    GARAY, O. J. On a certain class of finite type surfaces of revolution. Kodai Math. J. 11 (1988), 25-31.

  • [25]

    GARAY, O. An extension of Takahashi’s theorem. Geom. Dedicata 34 (1990), 105-112.

  • [26]

    GÜLER, E. Fundamental form IV and curvature formulas of the hypersphere. Malaya J. Mat. 8, 4 (2020), 2008-2011.

  • [27]

    GÜLER, E. Rotational hypersurfaces satisfying ΔIR = AR in the four-dimensional Euclidean space. J. Polytechnic 24, 2 (2021), 517-520.

  • [28]

    GÜLER, E., HACISALIHOGLU, H. H., and KIM, Y. H. The Gauss map and the third Laplace-Beltrami operator of the rotational hypersurface in 4-space. Symmetry 10, 9 (2018), 1-12.

    • Search Google Scholar
    • Export Citation
  • [29]

    GÜLER, E., MAGID, M., and YAYLI, Y. Laplace-Beltrami operator of a helicoidal hypersurface in four-space. J. Geom. Symm. Phys. 41 (2016), 77-95.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [30]

    GÜLER, E., and TURGAY, N. C. Cheng-Yau operator and Gauss map of rotational hypersurfaces in 4-space. Mediterr. J. Math. 16, 3 (2019), 1-16.

  • [31]

    GÜLER, E., YAYLI, Y., and HACISALIHOĞLU, H. H. Birotational hypersurface and the second Laplace-Beltrami operator in the four dimensional Euclidean space E4. Turkish J. Math., 46, 6 (2022), 2167-2177.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [32]

    GÜLER, E., YAYLI, Y., and HACISALIHOĞLU, H. H. Bi-rotational hypersurface satisfying Δx = Ax in pseudo-Euclidean space E 2 4 TWMS J. Pure Appl. Math., preprint.

    • Search Google Scholar
    • Export Citation
  • [33]

    HASANIS, TH., and VLACHOS, TH. Hypersurfaces in E4 with harmonic mean curvature vector field. Math. Nachr. 172 (1995), 145-169.

  • [34]

    KAHRAMAN AKSOYAK, F., and YAYLI, Y. Flat rotational surfaces with pointwise 1-type Gauss map in E4. Honam Math. J. 38, 2 (2016), 305-316.

  • [35]

    KAHRAMAN AKSOYAK, F., and YAYLI, Y. General rotational surfaces with pointwise 1-type Gauss map in pseudo-Euclidean space E 2 4 Indian J Pure Appl. Math. 46,1 (2015), 107-118.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [36]

    KIM, D. S., KIM, J. R., and KIM, Y. H. Cheng-Yau operator and Gauss map of surfaces of revolution. Bull. Malays. Math. Sci. Soc. 39, 4 (2016), 1319-1327.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [37]

    KIM, Y. H., and TURGAY, N. C. Surfaces in E4 with L1-pointwise 1-type Gauss map. Bull. Korean Math. Soc. 50, 3 (2013), 935-949.

  • [38]

    KÜHNEL, W. Differential geometry. Curves-surfaces-manifolds. Third ed. Translated from the 2013 German ed. AMS, Providence, RI, 2015.

  • [39]

    MOORE, C. Surfaces of rotation in a space of four dimensions. Ann. Math. 21 (1919), 81-93.

  • [40]

    MOORE, C. Rotation surfaces of constant curvature in space of four dimensions. Bull. Amer. Math. Soc. 26 (1920), 454-460.

  • [41]

    SENOUSSI, B., and BEKKAR, M. Helicoidal surfaces with ΔJr = Ar in 3-dimensional Euclidean space. Stud. Unix. Babeş-Bolyai Math. 60, 3 (2015), 437-448.

    • Search Google Scholar
    • Export Citation
  • [42]

    STAMATAKIS, S., and ZOUBI, H. Surfaces of revolution satisfying ΔIIIx = Ax. J. Geom. Graph. 14, 2 (2010), 181-186.

  • [43]

    TAKAHASHI, T. Minimal immersions of Riemannian manifolds. J. Math. Soc. Japan 18 (1966), 380-385.

  • [44]

    TURGAY, N. C. Some classifications of Lorentzian surfaces with finite type Gauss map in the Minkowski 4-space. J. Aust. Math. Soc. 99, 3 (2015), 415-427.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • Collapse
  • Expand
  • Top
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém)
  • János PINTZ (Rényi Institute of Mathematics)
  • Ferenc SCHIPP (Eötvös University Budapest and University of Pécs)
  • Sándor SZABÓ (University of Pécs)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz)
  • Ferenc HARTUNG (University of Pannonia, Veszprém)
  • Ferenc WEISZ (Eötvös University, Budapest)

Editorial Board

  • György DÓSA (University of Pannonia, Veszprém)
  • István BERKES (Rényi Institute of Mathematics)
  • Károly BEZDEK (University of Calgary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs)
  • Vedran KRCADINAC (University of Zagreb) 
  • Željka MILIN ŠIPUŠ (University of Zagreb)
  • Margit PAP (University of Pécs)
  • Mihály PITUK (University of Pannonia, Veszprém)
  • Jörg THUSWALDNER (Montanuniversität Leoben)
  • Zsolt TUZA (University of Pannonia, Veszprém)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics)  - Chair
  • Gabriella BÖHM (Akadémiai Kiadó, Budapest)
  • György GÁT (University of Debrecen)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Apr 2022 0 0 0
May 2022 0 0 0
Jun 2022 0 0 0
Jul 2022 0 0 0
Aug 2022 0 0 0
Sep 2022 0 32 40
Oct 2022 0 0 0